# SDR AALA202404157693

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 20,771 hours, 8,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Misinstalled
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND FLIGHT ATTENDANT LEFT HAND FLASHLIGHT WILL NOT TEST. FOUND AFT RIGHT HAND FLIGHT ATTENDANT LEFT HAND FLASHLIGHT BATTERY INSTALLED INCORRECTLY, INSTALLED BATTERY CORRECTLY. TEST GOOD. PER MM 25-64-00.
